# SDR N6WA20090301

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 9,315 hours, 6,613 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG WHEN PUTTING GEAR UP.  CLEANED AND INSPECTED PROX SWITCHES AND LIMITS, ALL WITHIN LIMIT.  PERFORMED GEAR SWINGS, NO MSG.  AIRCRAFT GOOD FOR SERVICE.
